RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 11, Pages 1985–1993 (Mi de2909)  

Ordinary Differential Equations

Conditions for the conservation of asymptotic stability in the case of a double zero root with a nonprime elementary divisor

G. S. Krechetov

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (897 kB)

Bibliographic databases:
UDC: 517.925.31
Received: 08.10.1974

Citation: G. S. Krechetov, “Conditions for the conservation of asymptotic stability in the case of a double zero root with a nonprime elementary divisor”, Differ. Uravn., 12:11 (1976), 1985–1993

Citation in format AMSBIB
\Bibitem{Kre76}
\by G.~S.~Krechetov
\paper Conditions for the conservation of asymptotic stability in the case of a double zero root with a nonprime elementary divisor
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 11
\pages 1985--1993
\mathnet{http://mi.mathnet.ru/de2909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440135}
\zmath{https://zbmath.org/?q=an:0349.34036}


Linking options:
  • http://mi.mathnet.ru/eng/de2909
  • http://mi.mathnet.ru/eng/de/v12/i11/p1985

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019